# SDR QXEA200301047

- Difficulty date: September 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 13,738 hours, 19,701 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Part serial: 1670S8
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2240 FISH OIL SMELL IN FLIGHT DECK. REMOVED AND REPLACED PRIMARY INVERTER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
